Electron. J. Diff. Equ., Vol. 2015 (2015), No. 131, pp. 1-12.

Triple positive solutions for m-point boundary-value problems of dynamic equations on time scales with p-Laplacian

Abdulkadir Dogan

In this article we study the existence of positive solutions for m-point dynamic equation on time scales with p-Laplacian. We prove that the boundary-value problem has at least three positive solutions by applying the five functionals fixed-point theorem. An example demonstrates the main results.

Submitted March 18, 2015. Published May 10, 2015.
Math Subject Classifications: 34B15, 34B16, 34B18, 39A10.
Key Words: Time scales; boundary value problem; p-Laplacian; positive solutions; five functionals fixed-point theorem.

Show me the PDF file (226 KB), TEX file, and other files for this article.

Abdulkadir Dogan
Department of Applied Mathematics
Faculty of Computer Sciences, Abdullah Gul University
Kayseri 38039, Turkey
Phone +90 352 224 88 00, Fax +90 352 338 88 28
email: abdulkadir.dogan@agu.edu.tr

Return to the EJDE web page